# SDR USAA920080300

- Difficulty date: January 30, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 54,370 hours, 32,330 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C18 CHECK - STRINGER TIE CLIP, BS 787, S9R.  REPAIRED STRINGER TIE CLIP, BS 787, S9R, IAW BOEING 737 SRM 51-40-02-0G FIGURE 8, 12, 13 & 14.
